# SDR SWAA2022021604901

- Difficulty date: July 24, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Block
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FLOOR BEAM TO SEAT TRACK ATTACH BLOCK CORRODED AT BS 360; RBL 45; WL 208. / REMOVED AND REPLACED WITH SERVICEABLE FILLER IAW SRM 51-40-02-0G-0 SRM 53-10-52-01-1; DWG# 141A5300. FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE LIMITS IN SRM 57042C 08AUG18 PART #149A5510-217; PO #695329
